Title: | COMPUTING A LONGEST COMMON SUBSEQUENCE FOR A SET OF STRINGS |
Authors: | HSU, WJ DU, MW 資訊工程學系 Department of Computer Science |
Issue Date: | 1984 |
URI: | http://hdl.handle.net/11536/4866 http://dx.doi.org/10.1007/BF01934514 |
ISSN: | 0006-3835 |
DOI: | 10.1007/BF01934514 |
Journal: | BIT |
Volume: | 24 |
Issue: | 1 |
Begin Page: | 45 |
End Page: | 59 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.